# SDR ASAA2015041011276

- Difficulty date: April 10, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 55,245 hours, 31,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6545834U70
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SECONDARY STRAP BELOW FLOORBEAM BS 328 FIRST STRAP LT OF CENTER ABOVE E & E DOOR.  ACFT GROUNDED.  REMOVED STABILIZER STRAP ABOVE E & E  DOOR IAW SRM 51-40-02.  INSTALLED NEW STABILIZER STRAP IAW SRM 51-40-02.
